Since our last journal entry Danny has had some not so good moments in our good days. He is always a happy and playful little guy with a fighting spirit.
Danny has had to be hospitalized a few times because of the side effects from chemotherapy. Danny did take a three month break from his IV infusions of Vincristine and in Dec. we started his Iv infusions again at 25% of full dose. Since starting again Danny has had a difficult time with his digestive tract that required a few hospitalizations. Danny received a total of three doses of Vincristine at 25%, Dec, Jan and Feb. Danny had to be hospitalized again on Feb 8th through Feb 11th. After Danny`s last dose of Vincristine (Chemotherapy) Danny was Hospitalized again on Feb 22nd and through today.
We have had to stop all IV infusions of Vincristine (chemotherapy) because of severe side effects, Danny`s little body can no longer handle this chemotherapy. Danny developed Autonomic Neuropathy which is a Neuropathy of the Autonomic Nervous System. Danny cannot digest solid foods nor pass through his digestive tract properly, he has a Dis-Motility or the involuntary muscle movements are either very week or not there. He was hospitalized for a paralysis of his intestinal tract and his colon. We are very hopeful that once the Vincristine toxicity wears off that his digestive tract will return to normal. This may take some time because this is a Neurological Side Effect, the signal from his brain to his digestive tract has been interrupted or at some points in his digestive tract "turned off".
To see Danny today you would never know, he is full of life and very brave little guy. Danny`s laugh is contagious and his loving nature is infectious.
Thank You for following Danny`s progress and care.
Sign Up and Stay in Touch
Be one of the first to know when there’s an update to Daniel Timothy’s website.